MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH SPO2 SENSOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH SPO2 SENSOR
Model Number REUSABLE ADULT SPO2 SENSOR
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erythema (1840); Pain (1994)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
Additional information was received which clarified there was no medical intervention and the redness faded quickly and completely.There was no known history of skin sensitivities or allergies in the patient's record.It was noted it was not likely there was residue from the disinfection process, the patient was not diaphoretic at the time of the event, and the spo2 sensor was not taped or clamped on the finger at the time of use.Based on this information, the reported redness on the patient's left hand was not life-threatening, did not result in permanent damage/impairment, and did not require medical intervention to preclude permanent damage/impairment; therefore, the event does not meet criteria for serious injury.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Product return is pending.Additional product information was provided; therefore, the corresponding fields have been updated.
 
Event or Problem Description
Philips received a complaint on a reusable adult spo2 sensor indicating that the patient developed redness under the spo2 sensor.The patient complained of pain on the left hand where the spo2 sensor was placed.On the second and third fingers, redness and increased warmth were noted on the nail beds and knuckles.The spo2 sensor was then moved to second finger on the right hand but after approximately 10 minutes, redness appeared at the same location.After this time, monitoring was concluded as the patient was sent up to the ward.It was unclear whether this was a thermal injury or an allergic reaction.

Brand Name
SPO2 SENSOR
Common Device Name
SPO2 SENSOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24331623
Report Number9610816-2026-100294
Device Sequence Number14681112
Product Code DQA
UDI-Device Identifier00884838010215
UDI-Public(01)00884838010215(10)2322G37606
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K062455
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREUSABLE ADULT SPO2 SENSOR
Device Catalogue Number989803144371
Device Lot Number2322G37606
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown